# SDR AALA202502286358

- Difficulty date: February 26, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- Aircraft time: 66,615 hours, 28,134 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Elec Connector
- Condition: Damaged
- Location: Hyd Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: CLIMBING THROUGH FLIGHT LEVEL 330 ELECTRIC NUMBER 1 HYDRAULIC LOW PRESSURE LIGHT ILLUMINATED; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT MIA. REMOVED AND REPLACED ELECTRIC HYDRAULIC PUMP CONNECTOR D2666. PER SWPM 20-61-11; OPERTIONAL TEST GOOD, PER AMM 29-11-00.
